# SDR HALA2016102100375

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 24,853 hours, 58,879 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, THE  RT ENGINE COMPRESSOR STALLED AT 1000 FT,   ALERT WENT AWAY AFTER FIVE SECONDS. ENGINE NORMAL INDICATIONS. NO LIMITATIONS EXCEEDED.  ACFT RETURNED TO DEPARTURE.   ACCOMPLISHED FIM TASK 72-00TASK 801, NO DEFECTS NOTED. LPC CHECKED GOOD, TAILCONE CHECKED GOOD. ACCOMPLISHED EEC 2 REMOVAL AND REPLACEMENT IAW AMM 73-21-01, OPS CHECKED GOOD, NO DEFECTS NOTED ON GROUND. OK FOR SERVICE.
